Limit law of the local time for Brox's diffusion

Abstract : We consider Brox's model: a one-dimensional diffusion in a Brownian potential W. We show that the normalized local time process (L(t;m_(log t) + x)=t; x \in R), where m_(log t) is the bottom of the deepest valley reached by the process before time t, behaves asymptotically like a process which only depends on W. As a consequence, we get the weak convergence of the local time to a functional of two independent three-dimensional Bessel processes and thus the limit law of the supremum of the normalized local time. These results are discussed and compared to the discrete time and space case which same questions have been solved recently by N. Gantert, Y. Peres and Z. Shi.
Type de document :
Article dans une revue
Journal of Theoretical Probability, Springer, 2011, 24 (3), pp.634-656. 〈10.1007/s10959-010-0314-7〉
Liste complète des métadonnées

Littérature citée [28 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00321069
Contributeur : Roland Diel <>
Soumis le : lundi 13 septembre 2010 - 11:29:16
Dernière modification le : lundi 18 février 2019 - 17:12:07
Document(s) archivé(s) le : mardi 14 décembre 2010 - 02:41:15

Fichiers

article0209.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Pierre Andreoletti, Roland Diel. Limit law of the local time for Brox's diffusion. Journal of Theoretical Probability, Springer, 2011, 24 (3), pp.634-656. 〈10.1007/s10959-010-0314-7〉. 〈hal-00321069v4〉

Partager

Métriques

Consultations de la notice

309

Téléchargements de fichiers

93